In the past I have taken both Lyrica and gabapentin and got ill from them. I was dizzy , nauseous and felt terrible.It got worse the longer I took them. Is there something different about Galise that may prevent these side effects. I have distal neuropathy but they can't find the cause.
My Dr. wants me to take Galise. Is it different than gabapentin or Lyrica?
- 29 Sep 2013 by Rita Denne
- 29 September 2013
- lyrica, vertigo, restless legs syndrome, gabapentin, neuropathic pain
Added 29 Sep 2013:
I'm sorry, I did mean Gralise. I know it is gabapentin, but I wondered if it had something added to it to combat the side effects and if anyone else had found they could not take gabapentin or Lyrica but could take Gralise.
If you mean Gralise. It is gabapentin but you only take it once a day. The dose is often increased daily until you reach the target dose as decided by your doctor. If you type Gralise into 'Find Answer' on drugs.com there is a number of discussions about it.
Take care and good luck
Gralise is gabapentin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 days ago • 21 answers
Updated 7 Apr 2016 • 5 answers
I take 200mg lyrica 3 times a day for fibermyalga, also neuropathy, what mg of gabapentin do I take?
Updated 13 Dec 2017 • 7 answers
Updated 13 Nov 2018 • 2 answers
Updated 14 Nov 2018 • 4 answers